# SDR UHLA2014022600190

- Difficulty date: February 26, 2014
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N634RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000055
- Aircraft time: 26,416 hours, 16,485 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE SKIN ABOVE RAM INLET DUCTS WORN. SMOOTHED DAMAGE AND INSTALLED DOUBLER IAW ETD2014-170-018449.
